# SDR SWAA2023100908178

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 73,851 hours, 43,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP FAIRING TAIL CONE DELAMINATED.<[01] REMOVED AND REPLACED LH WING #3 FLAP FAIRING TAIL CONE PER SRM 51-40-02
